Semistability of Frobenius direct images over curves
[Semi-stabilité des images directes par Frobenius sur les courbes]
Bulletin de la Société Mathématique de France, Tome 135 (2007) no. 1, pp. 105-117.

Soit X une courbe projective lisse de genre 2 définie sur un corps k algébriquement clos de caractéristique p>0. Étant donné un fibré vectoriel semi-stable E sur X, nous montrons que l’image directe F*E par le morphisme de Frobenius F de X est aussi semi-stable. Nous déduisons une caractérisation numérique du fibré vectoriel stable F*L de rang p, où L est un fibré en droites sur X.

Let X be a smooth projective curve of genus g2 defined over an algebraically closed field k of characteristic p>0. Given a semistable vector bundle E over X, we show that its direct image F*E under the Frobenius map F of X is again semistable. We deduce a numerical characterization of the stable rank-p vector bundles F*L, where L is a line bundle over X.

DOI : 10.24033/bsmf.2528
Classification : 14H40, 14D20, 14H40
Keywords: vector bundle, semistability, Frobenius
Mot clés : fibré vectoriel, semi-stabilité, Frobenius
@article{BSMF_2007__135_1_105_0,
     author = {Mehta, Vikram B. and Pauly, Christian},
     title = {Semistability of {Frobenius} direct images over curves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {105--117},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {135},
     number = {1},
     year = {2007},
     doi = {10.24033/bsmf.2528},
     mrnumber = {2430201},
     zbl = {1201.14021},
     language = {en},
     url = {https://www.numdam.org/articles/10.24033/bsmf.2528/}
}
TY  - JOUR
AU  - Mehta, Vikram B.
AU  - Pauly, Christian
TI  - Semistability of Frobenius direct images over curves
JO  - Bulletin de la Société Mathématique de France
PY  - 2007
SP  - 105
EP  - 117
VL  - 135
IS  - 1
PB  - Société mathématique de France
UR  - https://www.numdam.org/articles/10.24033/bsmf.2528/
DO  - 10.24033/bsmf.2528
LA  - en
ID  - BSMF_2007__135_1_105_0
ER  - 
%0 Journal Article
%A Mehta, Vikram B.
%A Pauly, Christian
%T Semistability of Frobenius direct images over curves
%J Bulletin de la Société Mathématique de France
%D 2007
%P 105-117
%V 135
%N 1
%I Société mathématique de France
%U https://www.numdam.org/articles/10.24033/bsmf.2528/
%R 10.24033/bsmf.2528
%G en
%F BSMF_2007__135_1_105_0
Mehta, Vikram B.; Pauly, Christian. Semistability of Frobenius direct images over curves. Bulletin de la Société Mathématique de France, Tome 135 (2007) no. 1, pp. 105-117. doi : 10.24033/bsmf.2528. https://www.numdam.org/articles/10.24033/bsmf.2528/

[1] A. Beauville - « On the stability of the direct image of a generic vector bundle », preprint available at http://math.unice.fr/~beauvill/pubs/imdir.pdf.

[2] G. Faltings - « Projective connections and G-bundles », J. Algebraic Geom. 2 (1993), p. 507-568. | MR | Zbl

[3] K. Joshi, S. Ramanan, E. Z. Xia & J. K. Yu - « On vector bundles destabilized by Frobenius pull-back », Compos. Math. 142 (2006), p. 616-630. | MR | Zbl

[4] H. Lange & C. Pauly - « On Frobenius-destabilized rank-2 vector bundles over curves », Comm. Math. Helvetici 83 (2008), p. 179-209. | MR | Zbl

[5] Y. Laszlo & C. Pauly - « The Frobenius map, rank 2 vector bundles and Kummer’s quartic surface in characteristic 2 and 3 », Adv. Math. 185 (2004), p. 246-269. | MR | Zbl

[6] J. Le Potier - « Module des fibrés semi-stables et fonctions thêta », in Moduli of vector bundles (Sanda 1994, Kyoto 1994), Lect. Notes Pure Appl. Math., vol. 179, Dekker, New York, 1996, p. 83-101. | MR | Zbl

[7] V. B. Mehta & S. Subramanian - « Nef line bundles which are not ample », Math. Z. 219 (1995), p. 235-244. | MR | Zbl

[8] B. Osserman - « The generalized Verschiebung map for curves of genus 2 », Math. Ann. 336 (2006), p. 963-986. | MR | Zbl

[9] M. Raynaud - « Sections des fibrés vectoriels sur une courbe », Bull. Soc. Math. France 110 (1982), p. 103-125. | Numdam | MR | Zbl

[10] N. I. Shepherd-Barron - « Semistability and reduction mod p », Topology 37 (1998), p. 659-664. | MR | Zbl

[11] X. Sun - « Remarks on semistability of G-bundles in positive characteristic », Compos. Math. 119 (1999), p. 41-52. | MR | Zbl

  • Coskun, Izzet; Larson, Eric; Vogt, Isabel Generic Beauville’s Conjecture, Forum of Mathematics, Sigma, Volume 12 (2024) | DOI:10.1017/fms.2024.21
  • Li, Lingguang Frobenius stratification of moduli spaces of rank 3 vector bundles in positive characteristic 3, I, Transactions of the American Mathematical Society, Volume 372 (2018) no. 8, p. 5693 | DOI:10.1090/tran/7737
  • Zhou, Mingshuo Harder–Narasimhan filtration of the bundles as Frobenius pull-back, Manuscripta Mathematica, Volume 150 (2016) no. 3-4, p. 493 | DOI:10.1007/s00229-016-0819-1
  • Brenner, Holger; Stäbler, Axel On a question of Mehta and Pauly, Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, p. 855 | DOI:10.1016/j.crma.2015.06.007
  • Hara, Nobuo Looking out for Frobenius summands on a blown-up surface of P2, Illinois Journal of Mathematics, Volume 59 (2015) no. 1 | DOI:10.1215/ijm/1455203162
  • Liu, Congjun; Zhou, Mingshuo Stability of Frobenius direct images over surfaces, Mathematische Zeitschrift, Volume 280 (2015) no. 3-4, p. 841 | DOI:10.1007/s00209-015-1451-6
  • Li, LingGuang The morphism induced by Frobenius push-forward, Science China Mathematics, Volume 57 (2014) no. 1, p. 61 | DOI:10.1007/s11425-013-4637-6
  • Liu, Congjun; Zhou, Mingshuo Stable bundles as Frobenius morphism direct image, Comptes Rendus. Mathématique, Volume 351 (2013) no. 9-10, p. 381 | DOI:10.1016/j.crma.2013.04.021
  • Li, Lingguang; Yu, Fei Instability of truncated symmetric powers of sheaves, Journal of Algebra, Volume 386 (2013), p. 176 | DOI:10.1016/j.jalgebra.2013.03.027

Cité par 9 documents. Sources : Crossref